Tramadol and kidney damage

Common Questions and Answers about Tramadol and kidney damage

ultracet

There are no reports of Tramadol causing kidney damage. Withdrawal symptoms such as chills, nausea, muscle aches, and increased heart rate can occurr when Tramadol is stopped abruptly, but this is more common in patients who have taken Tramadol for several months or years.
You find lots of info on the internet about tylenol and its effects but very little about tramadol. Any website that you know of that discusses the effects of tramadol on the bodies organs???
Serotonin Syndrome Risk The development of a potentially life-threatening serotonin syndrome may occur with use of tramadol products, including ULTRAM ER, particularly with concomitant use of serotonergic drugs such as SSRIs, SNRIs, TCAs, MAOIs and triptans, with drugs which impair metabolism of serotonin (including MAOIs) and with drugs which impair metabolism of tramadol (CYP2D6 and CYP3A4 inhibitors). This may occur within the recommended dose.
Hi and Welcome Oh yes the good ol Kidney pain..Although I came off the methadone with 2 other meds..It still is part of the detox state..I was bit worried about it my self..I did go to DR and had blood drawn for that and other issue that kept going on for months..It all has to do with the healing process. If you think about it, all these meds are not natural..So it does play havoc on the system AND the organs in the body. The brain is a organ too..
Thanks for your answers and I know it's impossible to know for sure but in your medical opinion what would the damage be? I do not know the severity of Tramadol on the liver, kidney, and others. Thanks.
never even took tylenol unless I couldn't stand my headache or whatever. This is CRAZY! I am married with 3 great kids. I have such fears of things like kidney or liver damage...or what if I get in a car accident and have to go to the hospital. That would seriously suck to be out of it from an injury and then "need"my daily dose of 8 pills of tramadol. So yeah, I want OFF this crap. I have been told that tapering is the way to go.
I was looking through the Tramadol forum and it said to start a new a question since the other is an old thread. I started taking tramadol back in 02 for Fibromyalgia, my doc handed it to me hand over fist, samples, scripts of 700 pills and never said a word about it. I started out at 3 a day, then 6, then 12..etc. I got busted and went to jail for 7 months in a rehab program based in the County Jail.
Turns out Aleve is not broken down and passed thru the liver and tramadol is. I am back on Tramadol and have the hyperness and dry mouth but hopefully it will get the weight off. By the way, I have fibromyalgia.
So I'm hooked on tramadol, without which I can't really walk with my back and the detox is hell, and living in a country where I can get them cheaply, without a prescription, at about 50 locations within a 5 minute walk to my house. Good news: they do have AA here! Bad news: NOT IN INGLES, and my lazy butt hasn't learned Spanish yet. I've tried quitting cold turkey a few times and haven't made in more than 2-3 days. I'm still not drinkin though.
I have a collapsed disc, arthiritis through my spine to where surgery is not an option,and nerve damage (due to a car wreck) One doctor gave me percocet...thats not good for the liver...but percodan is asprin based...what I am wondering ,would that be a better pain reliever? Some days are so long because of the pain,I just want to feel as close to normal as I can. Thanks if anyone can help ..
The only way to truly ease your mind is by being totally honest with him/her. I have liver damage and kidney damage due to drugs stage 2 liver stage 3 kidney.. if your liver were damaged and you had a flare your belly would be extended/pain upper right you would be lethargic/vomiting.. other symptoms but these being severe.. It is not fun and I would not wish it on anyone.. I contracted hep C from slamming and further continued the damage through pills/alcohol..
I've been having a lot of pain on my right side, front, back and side and the pain takes my breath away. I had CT scans and ultra sound to determine if I had kidney stones. Then they sent me for x-rays with contrast and I was told I had a floating Kidney. The nurse for his office said there was nothing that I could do for the pain. "Just deal with it". Wow how can I when the pain takes my breath away and the pain is so bad that I have to lay down in bed until it goes away.
Should some of these enter the blood stream, the ONLY other organ that comes to the rescue is the kidney, that constantly filters the blood and this explains the dehydration, as the kidney now is working overtime filtering out the toxins using extra water. Water is the best detoxifying agent! Also another function of the kidneys is water regulation. When chronic conditions cause the kidney to overwork, kidney dysfunction is inevitable.
What is the most important information I should know about tramadol? Physical Dependence and Abuse ULTRAM may induce psychic and physical dependence of the morphine-type (μ-opioid) (see DRUG ABUSE AND DEPENDENCE). ULTRAM should not be used in opioid-dependent patients. ULTRAM has been shown to reinitiate physical dependence in some patients that have been previously dependent on other opioids.
The usually side effects with most meds including tramadol include nausea, vomiting or stomach distress. This and most other pain meds may also cause constipation, headache, drowsiness, anxiety, irritability, dry mouth, or increased sweating. Also more rare side effect may include mental confusion, disorientation, seizures, tingling of the hands or feet and trouble breathing. If you notice any of the rare side effects you should notify your physician or pharmacist.
I have been on tramadol off and on for 3 years. I say off and on because when the scrip run's out is is usually for about 2 weeks, then I get it again. I sure wish I was strong anough to not get the scrip I have coming in 5 or 6 day's. Tapering off, weening yourself is best way, unless ther is ultra rapid detox, which, I do nont know about you, but I KNOW I cannot aford. I do not have a good support team here to help me. My husband is an alcholic (spledd right of course).
The products produced when the muscles break down are released into your blood and eventually go through the kidneys. This can cause severe kidney damage if not recognized and treated appropriately. With appropriate treatment, the condition is reversible. When to contact a doctor Call your health care provider right away if you have symptoms of serotonin syndrome. News More » Older patients with refractory depression may not be getting the treatment ... Healthcanal.com - 3 weeks ago ...
I'm trying to stay positive, but one minute I'm ok (sort of) then the next breath, I feel like ODing and be done with it all, but know that's not the answer, and might not even work and I could be left brain damaged, kidney failure, liver damage etc, so NO, of course I can't do anything like that. I don't want to, as I still have some hope left in me.
Over the years of recovery and reading about others, seeing others recover the main thing I have learned is that everyone's life is better without being a slave to Tramadol. You might be stuck and scared right now, but you can make the decision to get yourself off the hamster wheel of Tramadol dependency and even addiction. You don't have to live that way. There's lots of people here to help.
Hi Tramadol Warriors, I know you can do this. People are here to help you. It's going to be ok.
Understanding is essential! You can do this. And yes. Eventually you will heal!
Welcome to Part 6! Please make yourself at home!
Come on in and enjoy the conversation and make yourself comfy. This is the place to be to get off and stay off Tramadol!
This is a great place to be to come off Tramadol. Welcome, snuggle down and get comfy.
I feel like throwing an ice sculpture at Tramadol's Head!!! Tramadol; Rat's Like Tramadol! Let the Rats have it!
Good Morning Tramadol Warriors! Gorgeous sunny day. And people who understand. Welcome. We're so glad you found us!
Morning Lovelies, Welcome to part 34! Please come on in and make yourself at home. It can be done!
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
Welcome Tramadol Warriors! Please come in and make yourself at home. All are welcome, we're very happy you are here!
Hi Tramadol Warriors, Welcome to Part 13! We're so happy to see you! Come on in and get comfy.
MedHelp Health Answers